Chern numbers of certain lefschetz fibrations

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration is positive, then 0 ≤ c12 ≤ 5c2 (equivalently, 0 ≤ c12 ≤ 10Χh ) holds for those symplectic 4-manifolds. A useful characterization of minimality of such symplectic 4-manifolds is also proved. 2000 American Mathematical Society.

Original languageEnglish
Pages (from-to)1845-1851
Number of pages7
JournalProceedings of the American Mathematical Society
Volume128
Issue number6
Publication statusPublished - 2000

Fingerprint

Lefschetz Fibration
4-manifold
Genus
Geography
Fibers
Minimality
Fibration
Fiber

Keywords

  • 4-manifolds
  • Geography problem
  • Lefschetz fibrations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Chern numbers of certain lefschetz fibrations. / Stipsicz, A.

In: Proceedings of the American Mathematical Society, Vol. 128, No. 6, 2000, p. 1845-1851.

Research output: Contribution to journalArticle

@article{916b209bb5204401bd2e94e1ab5d0619,
title = "Chern numbers of certain lefschetz fibrations",
abstract = "We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration is positive, then 0 ≤ c12 ≤ 5c2 (equivalently, 0 ≤ c12 ≤ 10Χh ) holds for those symplectic 4-manifolds. A useful characterization of minimality of such symplectic 4-manifolds is also proved. 2000 American Mathematical Society.",
keywords = "4-manifolds, Geography problem, Lefschetz fibrations",
author = "A. Stipsicz",
year = "2000",
language = "English",
volume = "128",
pages = "1845--1851",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Chern numbers of certain lefschetz fibrations

AU - Stipsicz, A.

PY - 2000

Y1 - 2000

N2 - We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration is positive, then 0 ≤ c12 ≤ 5c2 (equivalently, 0 ≤ c12 ≤ 10Χh ) holds for those symplectic 4-manifolds. A useful characterization of minimality of such symplectic 4-manifolds is also proved. 2000 American Mathematical Society.

AB - We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration is positive, then 0 ≤ c12 ≤ 5c2 (equivalently, 0 ≤ c12 ≤ 10Χh ) holds for those symplectic 4-manifolds. A useful characterization of minimality of such symplectic 4-manifolds is also proved. 2000 American Mathematical Society.

KW - 4-manifolds

KW - Geography problem

KW - Lefschetz fibrations

UR - http://www.scopus.com/inward/record.url?scp=23044520210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23044520210&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:23044520210

VL - 128

SP - 1845

EP - 1851

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -